# SDR GTIA2021030835626

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 25,479 hours, 11,612 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND L1 & R2 BOTTLE ASSIST REQUIRING SERVICING-SERVICED L1 + R2 DOOR BOTTLE ASSIST IAW AMM 52-11-14
